antidepressant side effects and withdrawl symptomsi came down with depression and generalized anxiety disorder in november of 2005. started on antidepressants and tranqualizers. never was on any meds long enough in the beginning but they included paxil, wellbutrin, xanax, klonopin, and a few others. on march 31, 2006 was put on remeron, ambien to sleep, and continued with the klonopin. remeron did nothing and after 7 weeks was put on effexor xr and built up the dose of 150mg a day. my emotional well being improved but have suffered some severe side effects. wondering if anyone else out there has had any of the same. in march my toes seem to be burning and then in april my big toes and to some degree my little toes seemed to be numb. still have the condition. although, i never had high blood sugar or high blood pressure, now have both. additionally, have tremendous insomnia. doctor starting to wean me off the effexor and started prozac at 10 mg a day. just started getting chills, sweats, tremors, and broke out with bad pimples over my face and neck. new pimples come everyday. anyone out there have the same happen to them.
jlhs10s on 2006-07-05
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.